# SDR 20010223CW001

- Difficulty date: January 17, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Aircraft: N1205E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC4762
- Engine: Cont C9012F
- Propeller: Mcauly 1B90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: 7th Rib Ib End
- Part time: 4,262 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACK FOUND ORIGINATING FROM RIB NAIL RUNNING HORIZONTAL.      SPAR INSTALLED 5/17/59
